MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 7.5CM ANGLE ATTACHMENT; MOTOR, DRILL, ELECTRIC - ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC 7.5CM ANGLE ATTACHMENT; MOTOR, DRILL, ELECTRIC - ATTACHMENT
Catalog Number QD8-S
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was traced to improper maintenance.The serial number was unknown.The device manufacture date was unknown.Udi: (b)(4).
 
Event or Problem Description
It was reported that the attachment device had an unspecified malfunction.During service and evaluation, it was determined that the attachment device was jammed/seized, the color band was chipping/fading, there was cosmetic damage, vibration, and corrosion/rusting/pitting.It was noted that the device had pitting on housing, the color bands were discolored, and the laser marking was destroyed.The device also failed pretests for visual assessment and vibration assessment.It was noted in the service order that the device had an undetermined malfunction.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
7.5CM ANGLE ATTACHMENT
Common Device Name
MOTOR, DRILL, ELECTRIC - ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key10295638
Report Number1045834-2020-01149
Device Sequence Number19561282
Product Code HBC
UDI-Device Identifier00845384007159
UDI-Public0845384007159
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K011444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberQD8-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1